P*-Skew-Bi-Normal Operator on Hilbert Space

  • Alaa Hussein Mohammed Department of Mathematics, College of Education, University of Al-Qadisiyah, Diwaniya, Iraq
Keywords: self adjoint, normal operator, skew operator, bi-normal operator, Hilbert space




A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728. https://doi.org/10.1090/S0002-9939-1953-0059483-2

S. K. Berberian, Introduction to Hilbert Space, 2nd ed., Chelsea Publishing Co., New York, 1976.

Stephen L. Campbell, Linear operators for which T^* T and TT^* commute, Proc. Amer. Math. Soc. 34 (1972), 177-180. https://doi.org/10.2307/2037922

J. B. Conway, A course in functional analysis, Graduate Texts in Mathematics, 96, Springer-Verlag, New York, 1985. https://doi.org/10.1007/978-1-4757-3828-5

K. Meenambika, C. V. Seshaiah and N. Sivamani, Skew normal operators acting on a Hilbert space, International Journal of Statistics and Applied Mathematics 3(5) (2018), 128-133.

How to Cite
Mohammed, A. H. (2022). P*-Skew-Bi-Normal Operator on Hilbert Space. Earthline Journal of Mathematical Sciences, 9(2), 229-235. https://doi.org/10.34198/ejms.9222.229235